# SDR L48S2016FA0000448

- Difficulty date: July 22, 2016
- Submitted: September 20, 2016
- Operation: General aviation
- Aircraft: N706LU
- Make and model: Cessna 172S
- Aircraft serial: 172S11472
- Aircraft time: 1,199 hours
- Engine: Lyc IO360L2A
- Engine time: 1,199 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Part number: 05K21104
- Condition: Stuck
- Location: Engine
- Part time: 1,199 hours
- Component: Engine, Lyc, IO360L2A
- Component part number: IO360L2A
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 50 HR OIL CHANGE INSPECTION, MAINTENANCE PERFORMED A DIFFERENTIAL PRESSURE CYLINDER LEAK CHECK OF ENGINE.  CYLINDER NR 2 FAILED, 0/80 PSI, VISUAL INSPECTION CONFIRMED, STUCK EXHAUST VALVE.
